# SDR DALA2023021401154

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 23,420 hours, 2,992 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 HEATER 307/IPCU FWD 14DS FAILS TEST. CORRECTIVE ACTION: REQUIRES I EA GIRT BAR HEATER AT DOOR 1R FWD (12DH).  REPLACED GIRTBAR HEATER FIN 14DS PER A330 AMM 30-46-11. OPS TEST NORMAL.
